# SDR FDEA202207031681

- Difficulty date: July 3, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 72,933 hours, 27,683 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000215
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON SKIN, HOLE #2 HAS CRACK INDICATION AFTER REAMING TO 0.5930" REPAIRED #2 PYLON SKIN, HOLE #2 IAW B757 SRM 57-20-01-2R REPAIR #8 AND EA # F-5730-  T0368676 P1 "WINGS-PLATES AND SKINS-RH WING, UPPER SKIN AT DRAG FITTING, CRACK AND   CORROSION REPAIR-HOLE #2 AND SEVERAL OTHERS-DEVIATION FROM E.O. #5730-E0340076 P2,   CAT B MAJOR REPAIR.
